# SDR K3HA990013

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEQPL
- Condition: Inop
- Location: Row 26def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY PATH LIGHT AND LAMP PASSENGER ROW 26DEF.  INSTALLED EMERGENCY PATH LIGHT AND LAMP REF MM 33-50-01, OPS CHECK OK.
